Childhood Diseases

Question
Posted by: Sego | 2011/06/30

Q.

Eczema

Hi doc, my 4month old boy has eszema / rash on the face since 3weeks. we took him to a paed who prescribed elidel cream. it works perfectly but as soon as i stop using is after the rash is gone, it develops again and tends to be itchy because the baby becomes very irritable. Im worried about using this cream continuously, as it may have side effects. Any advice

Expert's Reply

A.

Paediatrician

You can continue to use the Elidel from time to time, but only when required if the rash reappears.Stop as soon as it clears up.Elidel is not a cortisone cream and does not cause the side effects that may occur with cortisone creams especially when they are used on baby's face.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.